# SDR ASAA2018042024363

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N525VA
- Make and model: Airbus A319-112
- Aircraft serial: 03324
- Aircraft time: 35,888 hours, 13,289 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0773269
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,888 hours, 13,289 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CONTROL SYSTEM FAILURE.  ACFT GROUNDED. FAILURE MESSAGE 21-31-51, OUTFLOW VALVE FOR BOTH SYS. REPLACED THE OUTFLOW VALVE 10HL IAW AMM 21-31-51-04. OPS CHECKED GOOD. OK FOR SERVICE.
